It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Hair Loss on the pill and after stopping it

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 04-13-2017, 10:07 AM   #1
    ltg1
    Newbie
    (female)
     
    ltg1's Avatar
     
    Join Date: Apr 2017
    Location: Houston
    Posts: 2
    ltg1 HB User
    Unhappy Hair Loss on the pill and after stopping it

    Hi! My name is Lea and I started taking birth control about 4 or 5 months ago, back in November 2016. When I first started the pill, I remember pulling out a lot of hair when I shower, and lots of it coming out when I would brush my hair. At the time, I didn't notice it that much, because my hair is very, or was, very very thick. So at the time I did not notice that a lot of it was coming out. However, I did notice my hair becoming slightly thinner over time. After 4 or 5 months, I realized I had already lost 50% of my hair volume, and now my hair is very very thin and gets oily the day after I take a shower. The normal average number for losing daily hairs is about 70-150, but I am losing probably 250-350 hairs a day. My hair loss is leading me to depression. After quitting the pill, a month later, I am still losing the same amount of hair every day. Does anyone know anything I can take/eat to make my hair grow back and neutralize my hormones??? Please help!!! Thanks so much

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 04-13-2017, 10:11 AM   #2
    ltg1
    Newbie
    (female)
     
    ltg1's Avatar
     
    Join Date: Apr 2017
    Location: Houston
    Posts: 2
    ltg1 HB User
    Re: Hair Loss on the pill and after stopping it

    Also just something else I forgot to add, I have woken up with hairs on my pillow, there are many hairs I find INSIDE of my bed, all over my clothes and all over the floor, all throughout my brush, although I've stopped brushing my hair overall because it pulls out too many hairs I cant afford to lose. I also completely clogged my shower with all the hair that has fallen out in there

     
    Reply With Quote
    Old 04-13-2017, 02:27 PM   #3
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 20,165
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Hair Loss on the pill and after stopping it

    You should see your PCP ASAP. There are many conditions that can cause this and you do not want to assume it's due to the birth control.

     
    Reply With Quote
    Old 06-26-2017, 06:04 AM   #4
    helpmyskin
    Newbie
    (female)
     
    helpmyskin's Avatar
     
    Join Date: Jun 2017
    Posts: 5
    helpmyskin HB User
    Re: Hair Loss on the pill and after stopping it

    Hair loss/growth can definitely be related to hormonal changes, and birth control can do weird things to different people!

     
    Reply With Quote
    Reply Reply

    Tags
    birth control, hair loss, help me please, hormones, thyroid disease



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:23 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!